Table of Contents
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

Journal of Gravity
Volume 2016, Article ID 9706704, 22 pages
http://dx.doi.org/10.1155/2016/9706704
Review Article

Clusters of Galaxies in a Weyl Geometric Approach to Gravity

Faculty of Mathematics & Natural Sciences and Interdisciplinary Centre for History and Philosophy of Science, University of Wuppertal, 42119 Wuppertal, Germany

Received 14 March 2016; Revised 20 April 2016; Accepted 3 May 2016

Academic Editor: Jose Antonio De Freitas Pacheco

Copyright © 2016 Erhard Scholz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erhard Scholz, “Clusters of Galaxies in a Weyl Geometric Approach to Gravity,” Journal of Gravity, vol. 2016, Article ID 9706704, 22 pages, 2016. https://doi.org/10.1155/2016/9706704.